# SDR UALA2012052803006

- Difficulty date: May 28, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,165 hours, 10,653 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat Row 50
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE SEAT ROW 50 RIGHT.  REPLACED EMERGENCY LIGHT ASSEMBLY.
